Journal Report

ADVANCES IN MATHEMATICAL PHYSICS

Download PDF
Journal Information
Journal Title
ADVANCES IN MATHEMATICAL PHYSICS
Publisher
WILEY
ISSN
1687-9120
E-ISSN
1687-9139
Database
Clarivate
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
Multiphysics Finite Element Analysis of Diffusive–Bioconvective MHD Hybrid Nanofluid Flow Over an Exponentially Stretching Sheet
Paul M. Matao, L. Joseph Sademaki
2026-1 Vol. 2026 Issue 1
Phase‐Lag Integro‐Partial Differential Equation: Local and Nonlocal Solutions
Sameeha Ali Raad
2026-1 Vol. 2026 Issue 1
Thermal Radiative Flow and Entropy Generation in MHD Williamson Hybrid Nanofluid (Cu+Ag)/H <sub>2</sub> O Over a Porous Stretching Sheet With Non‐Fourier Heat Flux and Heat Source
Tigabu Gubena, Wubshet Ibrahim
2026-1 Vol. 2026 Issue 1
Torsional Vibration of a Nanobeam Under Magnetic Load and Surrounded With Torsional Spring, Based on the Modified Couple Stress Theory Using Power Series Method
Mouafo Teifouet Armand Robinson, Sarp Adali
2026-1 Vol. 2026 Issue 1
Exact Solution for Fuzzy‐Informed Nonlinear Bi‐Hamiltonian Camassa–Holm Model for Shallow‐Water Waves
Hamzeh Zureigat, Belal Batiha
2026-1 Vol. 2026 Issue 1
Inverse Problem Analysis for the 2D Sixth‐Order Boussinesq Equation Subject to Extra Conditions
M. J. Huntul, Y. T. Mehraliyev, Mohammad Izadi
2026-1 Vol. 2026 Issue 1
2‐Local Derivations on the Twisted Heisenberg–Virasoro Algebra
Yufang Zhao, Yongsheng Cheng
2026-1 Vol. 2026 Issue 1
A Novel Numerical Algorithm for Singularly Perturbed Parabolic Problems With Discontinuous Convection Coefficient and Source Terms
Mousa J. Huntul, Imiru Takele Daba
2026-1 Vol. 2026 Issue 1
The Two Modified G′G‐Expansion Methods for Obtaining Solitons of the Korteweg‐De Vries Equation
Emmanuel Mensah, Benedict Barnes, Isaac Kwame Dontwi et al.
2026-1 Vol. 2026 Issue 1
Dynamical Optical Structure Solutions of the Time‐Fractional Chen‐Lee‐Liu Equation
Shah Muhammad, Abdul Saboor, Muhammad Shakeel et al.
2026-1 Vol. 2026 Issue 1
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 31, 2026 01:56